# SDR EE4Y2015112500425

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17086670001
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FR 88, BETWEEN STR 27 AND STR 29 WITH CORROSION.  DAMAGE HAS BEEN REPORTED AND MANAGED UNDER NON ROUTINE ITEM A1D208,1-71.  FRAME SECTION WAS REPLACED UNDER DWG INSTRUCTIONS.
